Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 24, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 31, 2016, 4:52 PM CDT for McMullen County, Texas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 4:52 PM CDT (21:52 UTC)
- Expired
- May 31, 2016, 6:15 PM CDT
- In force
- 83 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 105 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2719 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944 WGUS54 KCRP 312152 FFWCRP TXC311-312315- /O.NEW.KCRP.FF.W.0024.160531T2152Z-160531T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 452 PM CDT TUE MAY 31 2016 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN MCMULLEN COUNTY IN SOUTHERN TEXAS... * UNTIL 615 PM CDT * AT 452 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LOMA ALTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 2806 9834 2806 9873 2822 9872 2836 9833 $$ HART
1 follow-up statement
083 WGUS74 KCRP 312228 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 528 PM CDT TUE MAY 31 2016 TXC311-312315- /O.CON.KCRP.FF.W.0024.000000T0000Z-160531T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCMULLEN TX- 528 PM CDT TUE MAY 31 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN MCMULLEN COUNTY... AT 527 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS SOUTHERN MCMULLEN COUNTY. THREE TO FIVE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LOMA ALTA. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 2806 9834 2806 9873 2822 9872 2836 9833 $$ TMT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:20 PM CDT, 32 minutes earlier.
Area forecast discussion, May 31, 4:20 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 420 PM CDT TUE MAY 31 2016 .SHORT TERM (Tonight through Wednesday Night)...Convective chances continue to be primary forecast challenge. Combination of an extremely moist/unstable and a H5 s/w trough advecting across the N CWA and EWX CWA has led to scattered thunderstorm development this afternoon across the inland Coastal Plains and Brush Country /core of storms is along deep layer moisture axis/. These storms should continue for a few more hours before loss of diurnal warming kicks in...though an increase in H25 difluence this evening/overnight may result in continued thunderstorm development. Am not overly confident on timing/placement of greatest POPs tonight. Aforementioned difluence is prog to be greatest overnight across the Brush Country...and as such I have the highest POPs there. Farther east closer to the coast...marginal thermal inversion may limit convective development...but will still carry low chance POPs. Forecast for Wednesday is also tricky. Convection across Coahuila MX this afternoon may shift east across the Brush Country overnight before weakening late night into Wed morning. If this occurs...then much of the atmosphere may be worked over and much of Wed may remain dry. Guidance also brings some drier air in the H9 to H7 layer on Wed...which may also temper convective potential. Regardless...given upper level dynamics and climatology...will still carry chance POPs areawide on Wed. More significant precip event is expected to develop from W to E Wed night into Thursday as parent Mid/Upper level low starts to kick east out of SW CONUS. Heavy rainfall will be possible with convection through the short term period...with more significant flooding possible heading into Wed night and Thursday. After collaboration with surrounding WFOs/WPC/SRH...have decided to hold off on a Flash Flood Watch issuance until midnight shift tonight. However...will monitor afternoon convective trends for possible earlier issuance. && .LONG TERM (Thursday through Tuesday)...The mid to upper level low will be over southwest Texas Thursday morning and move slowly eastward into central Texas by Friday afternoon. Better low level inflow of moisture will be available on Thursday with deep atmospheric moisture in place over south Texas with precipitable water values near or slightly above 2 inches. Favorable upper level difluence will be over much of south Texas on Thursday for a strong potential for locally heavy rainfall and higher threat for flash flooding. Low level convergence in advance of a frontal boundary over the coastal plains will keep threat of heavy rain over this area Friday night into Saturday. The boundary should move into the coastal waters by Saturday night with better rain chances moving to the east. The upper low will drift to the south into the region for Saturday but slowly weaken over the weekend. Low may become a mid level shear axis by Monday but GFS and ECMWF are different with the placement of the axis with ECMWF more inland. Will hold on to chance POPs over the coastal plains and coastal waters for Monday then reduce them to just slight chance POPs over the coastal plains for diurnal convection Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 76 89 76 84 72 / 20 30 50 70 60 Victoria 74 88 72 84 70 / 20 40 50 70 70 Laredo 77 93 73 86 71 / 50 30 70 60 50 Alice 74 90 74 85 71 / 30 30 60 70 60 Rockport 79 88 78 83 74 / 10 30 40 70 60 Cotulla 75 90 72 84 68 / 60 40 70 70 50 Kingsville 76 91 75 85 71 / 20 30 50 70 60 Navy Corpus 79 88 78 83 75 / 20 30 40 60 60 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && RH/79...SHORT TERM TMT/89...LONG TERM
Hazardous weather outlook, May 31, 5:48 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 548 AM CDT TUE MAY 31 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 548 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING MAY OCCUR. THERE REMAINS SIGNIFICANT UNCERTAINTY AS TO WHETHER WIDESPREAD FLASH FLOODING WILL OCCUR. A FLASH FLOOD WATCH MAY BE ISSUED IF CONDITIONS WARRANT. THE AREAL COVERAGE AND INTENSITY OF THUNDERSTORM ACTIVITY ARE EXPECTED TO DECREASE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Special weather statement, May 31, 3:03 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
303 PM CDT TUE MAY 31 2016
TXZ230-312030-
MCMULLEN-
303 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN COUNTY...
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
LOMA ALTA...OR 21 MILES NORTH OF FREER...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MCMULLEN COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2824 9846 2810 9870 2819 9880 2828 9880
2841 9861
TIME...MOT...LOC 2002Z 231DEG 14KT 2818 9871
HARTSpecial weather statement, May 31, 3:29 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 329 PM CDT TUE MAY 31 2016 TXZ230-312115- MCMULLEN- 329 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCMULLEN COUNTY... AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF LOMA ALTA...OR 16 MILES SOUTHWEST OF TILDEN...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL MCMULLEN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2813 9863 2828 9877 2849 9851 2827 9834 TIME...MOT...LOC 2028Z 234DEG 18KT 2825 9865 HEAVENER
Local storm report, May 31, 4:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
415 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 12 S TILDEN 28.29N 98.58W
05/31/2016 E1.00 INCH MCMULLEN TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED WEST OF HWY 16 NEAR THE NUECES
RIVER
&&
HARTSpecial weather statement, May 31, 4:19 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 419 PM CDT TUE MAY 31 2016 TXZ241>243-312200- NUECES-KLEBERG-JIM WELLS- 419 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES...CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES... AT 418 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF BEN BOLT...OR 8 MILES SOUTHEAST OF ALICE...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALICE...DRISCOLL...BANQUETE AND AGUA DULCE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2755 9799 2770 9810 2790 9784 2767 9767 TIME...MOT...LOC 2118Z 227DEG 18KT 2766 9796 HEAVENER
Special weather statement, May 31, 4:33 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 433 PM CDT TUE MAY 31 2016 TXZ229-312230- LA SALLE- 433 PM CDT TUE MAY 31 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LA SALLE COUNTY... AT 432 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER COTULLA... MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COTULLA...GARDENDALE...LOS ANGELES...MILLETT...MILLET...FOWLERTON AND WOODWARD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2839 9937 2861 9937 2864 9880 2813 9882 TIME...MOT...LOC 2132Z 288DEG 49KT 2846 9920 TE
Special weather statement, May 31, 4:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
442 PM CDT TUE MAY 31 2016
TXZ241-243-312245-
NUECES-JIM WELLS-
442 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES AND NORTHERN
JIM WELLS COUNTIES...
AT 442 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALFRED...OR 9
MILES NORTH OF ALICE...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ORANGE GROVE...BLUNTZER...ALFRED...SANDIA...WESTDALE...TECALOTE...LAKE
ALICE AND PERNITAS POINT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2789 9819 2806 9801 2806 9790 2796 9781
2794 9781 2794 9779 2790 9775 2776 9802
TIME...MOT...LOC 2142Z 229DEG 12KT 2788 9802
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:58 PM CDT | River Flood Warning | CRP | Victoria | 12 days |
| May 31, 3:03 PM CDT | Special Weather Statement | CRP | McMullen | 27 min |
| May 31, 3:29 PM CDT | Special Weather Statement | CRP | McMullen | 46 min |
| May 31, 3:43 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 31, 4:19 PM CDT | Special Weather Statement | CRP | Jim Wells | 41 min |
| May 31, 4:24 PM CDT | Areal Flood Advisory | CRP | McMullen | 2 hr |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 31, 4:29 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 46 min |
| May 31, 4:33 PM CDT | Special Weather Statement | CRP | La Salle | 57 min |
| May 31, 4:42 PM CDT | Special Weather Statement | CRP | Jim Wells | 63 min |
| May 31, 4:50 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 23 min |
| May 31, 4:55 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces | 2 hr |
| May 31, 5:02 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 118 min |
| May 31, 5:02 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Live Oak, McMullen | 43 min |
| May 31, 5:07 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 38 min |
| May 31, 5:08 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 37 min |
| May 31, 5:17 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 43 min |
| May 31, 5:19 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 4 days |
| May 31, 5:30 PM CDT | Special Weather Statement | CRP | Live Oak | 60 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 37 min |
| May 31, 5:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen | 46 min |
| May 31, 5:47 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 28 min |
| May 31, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
| May 31, 5:58 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 47 min |
| May 31, 6:02 PM CDT | Tornado Warning | CRP | Bee | 28 min |
| May 31, 6:07 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 113 min |
| May 31, 6:07 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 38 min |
| May 31, 6:08 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 82 min |
| May 31, 6:15 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 32 min |
| May 31, 6:19 PM CDT | Tornado Warning | CRP | Kleberg | 26 min |
| May 31, 6:21 PM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 114 min |
| May 31, 6:26 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 49 min |
| May 31, 6:27 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Webb | 3 hr |
| May 31, 6:28 PM CDT | Tornado Warning | CRP | Bee | 16 min |
| May 31, 6:29 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 2 hr |
| May 31, 6:30 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 15 min |
| May 31, 6:40 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 50 min |
| May 31, 6:51 PM CDT | Special Weather Statement | CRP | Aransas, Bee, Goliad, Jim Wells, Kleberg, Nueces and 3 more | 54 min |
| May 31, 6:51 PM CDT | Tornado Warning | CRP | Kleberg | 24 min |
| May 31, 6:54 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.